# SDR CA150820012

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 10,773 hours
- Engine: Ge CF343A2
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7012640921
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WEATHER RADAR TRANSCEIVER FAILED DURING CRUISE. WEATHER RADAR WAS INOPERATIVE.
